MathSciNet Relay Station
MathSciNet bibliographic data
MR930072 (89d:26009) 26A33 (26D10 42B25 47G05)
Sawyer, Eric T. A characterization of two weight norm inequalities for fractional and Poisson integrals. Trans. Amer. Math. Soc. 308 (1988), no. 2, 533–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement